# SDR SWAA2021061024514

- Difficulty date: February 18, 2020
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT TRACKS ARE ELONGATED. / REMOVED AND REPLACED 4 EACH SEAT TRACKS CAPT'S SIDE PER MM 25-11-11. REINSTALLED SEAT ASSY; OPS CHECKS GOOD PER MM 25-11-01
